EconPapers    
Economics at your fingertips  
 

Characterizations of three linear values for TU games by associated consistency: simple proofs using the Jordan normal form

Sylvain Béal, Eric Rémila and Philippe Solal

Working Papers from HAL

Abstract: This article studies values for cooperative games with transferable utility. Numerous such values can be characterized by axioms of Ψ ε-associated consistency, which require that a value is invariant under some parametrized linear transformation Ψ ε on the vector space of cooperative games with transferable utility. Xu et al. (2008, 2009, Linear Algebra Appl.), Xu et al. (2013, Linear Algebra Appl.), Hamiache (2010, Int. Game Theory Rev.) and more recently Xu et al. (2015, Linear Algebra Appl.) follow this approach by using a matrix analysis. The main drawback of these articles is the heaviness of the proofs to show that the matrix expression of the linear transformations is diagonalizable. By contrast, we provide quick proofs by relying on the Jordan normal form of the previous matrix.

Keywords: Associated consistency; Jordan normal form; Shapley value; center of imputation set; equal allocation of nonseparable costs (search for similar items in EconPapers)
Date: 2015-03-01
New Economics Papers: this item is included in nep-gth
Note: View the original document on HAL open archive server: https://hal.science/hal-01376909v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hal.science/hal-01376909v1/document (application/pdf)

Related works:
Journal Article: Characterizations of Three Linear Values for TU Games by Associated Consistency: Simple Proofs Using the Jordan Normal Form (2016) Downloads
Working Paper: Characterizations of three linear values for TU games by associated consistency: simple proofs using the Jordan normal form (2016)
Working Paper: Characterizations of three linear values for TU games by associated consistency: simple proofs using the Jordan normal form (2015) Downloads
Working Paper: Characterizations of three linear values for TU games by associated consistency: simple proofs using the Jordan normal form (2015)
Working Paper: Characterizations of three linear values for TU games by associated consistency: simple proofs using the Jordan normal form (2015)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-01376909

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:wpaper:hal-01376909